# SDR ASOA201100138

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 17,065 hours, 15,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR NR 3 EMERGENCY LIGHT INOP.  RELAMPED LT WING NR 3 EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.  RELAMPED LT WING NR3 EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
